# SDR FDEA200911013754

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N802317
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 556, RBL 16 INTERCOSTAL CORRODED.  EVALUATE AND RECTIFY. CORRODED INTERCOSTAL AT STA 556, RBL 16 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  INTECOSTAL FABRICATED IAW DWG NR 143N8023 SHEET 1, REV D.    PART MARKED AS FX 143N8023-17 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
